MathSciNet Relay Station
MathSciNet bibliographic data
MR1870515 18G55 (18E20 55U10)
Dugger, Daniel Universal homotopy theories. Adv. Math. 164 (2001), no. 1, 144–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement